i felt so dreadful, i didnt know what to do with myself, i have been diagnosed hypothyroid in april, on 50 mg levothyroxine(actavis) since then and i have been having the shakes , tremors heart palpitations, it felt like i had poison in my blood, i felt ghastly,my legs went all mauve and mottely, i was sweating every 15 minutes, lots, i nearly took myself to hospital, it was about 5 am but i managed to sit the night out . I called the doctor earlier that day and as i had felt pretty awful all day and had gone to the lavatory to pee every 20 mins. I ache and my walking has not improved and my tinnitus hasn't improved, its become worse.
She said oh dear seems we've sent you hyper instead of hypo! but ive got a blood test Friday am which i hope will give some answers, as i went on a mad (assist ones thyroid) food hunt with my brother in his car as i haven't been out all week ive felt soo bad.
can levo do that ? or is there anything else the gp can do? I've never been so frightened in all my life.
Has any one else had this awful experience, ? I really dont want a repeat performance, as i am so frightened of taking the 50 mg i leave it as long as possible,,and Im finding that my painkillers, aren't working as well as i am only allowed two a day ,,at first they were great, now they only work for two hours not half the day and i hate taking them as they are strong(Napraxon).
I was also previously trying to explain to a friend that its not the change and hrt wont help!!!
can any one shed some light on this as im getting desperate and ive felt horrible and unable to work since may7th,this year.